| Model Number |
150819 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the leg bag was defective.It was noted that the patient had been using this product less than 90 days.Per follow up received on 27jan2022, it was stated that the leg bag would not drain from upper chamber and the patient had two leg bags blow out because the urine would not drain.The patient experienced a urinary tract infection after the second blow out.The doctor prescribed patient an antibiotics for the urinary tract infection.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause was not chosen due to a lack of information.The device was used for treatment, though it was unknown if the device was related to the reported event or met specifications since a sample was not returned.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed due to insufficient information.Correction: h.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.